MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12.0MM REAMER HEAD-STERILE FOR REAMER/IRRIGATOR/ASPIRATOR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12.0MM REAMER HEAD-STERILE FOR REAMER/IRRIGATOR/ASPIRATOR
Model Number 352.250S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: hrx.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A device history record review has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure on (b)(6) 2019, the reamer/irrigator/aspirator (ria) right shaft broke while reaming.The drive shaft ended up grinding against the flanges of the reamer head, causing the tip of the shaft and the flanges of the reamer head to break.No revision procedure is needed.Procedure outcome was not impacted.Patient was not harmed.This report is for a 12.0mm reamer head.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6.Device history lot, part # 352.250s, synthes lot # h664133, supplier lot # na, release to warehouse date: (b)(6) 2018, expiration date: 30 sep 2027, manufactured by synthes monument.The raw material was confirmed to be correct per the specification with no (relevant) non-conformance noted.No ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6.Device history lot, part # 352.250s, synthes lot # h664133, supplier lot # na, release to warehouse date: (b)(6) 2018, expiration date: 30 sep 2027, manufactured by synthes monument.The raw material was confirmed to be correct per the specification with no (relevant) non-conformance noted.No ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Additional info -d4.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12.0MM REAMER HEAD-STERILE FOR REAMER/IRRIGATOR/ASPIRATOR
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8289696
Report Number2939274-2019-56144
Device Sequence Number2141697
Product Code HTO
UDI-Device Identifier10886982194428
UDI-Public(01)10886982194428
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number352.250S
Device Catalogue Number352.250S
Device Lot NumberH664133
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/11/2019
Supplement Date Received by Manufacturer02/13/2019
03/05/2019
Initial Report FDA Received Date01/30/2019
Supplement Report FDA Received Date03/04/2019
03/06/2019
Patient Sequence Number1